Circumferential Waves of Infinite Hollow Poroelastic Cylinders

[+] Author and Article Information
M. Tajuddin, S. Ahmed Shah

Department of Mathematics, Osmania University, Hyderabad 500007 (A.P) India

J. Appl. Mech 73(4), 705-708 (Oct 26, 2005) (4 pages) doi:10.1115/1.2164513 History: Received September 24, 2004; Revised October 26, 2005

Employing Biot’s theory of wave propagation in liquid saturated porous media, the frequency equation of circumferential waves for a permeable and an impermeable surface of an infinite hollow poroelastic cylinder is derived in the presence of dissipation and then discussed. Phase velocity and attenuation are determined for different dissipations and then discussed. By ignoring liquid effects, the results of purely elastic solid are obtained as a special case.

Copyright © 2006 by American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.



Grahic Jump Location
Figure 1

Frequency as a function of h∕r1 for n=1

Grahic Jump Location
Figure 2

Phase velocity as a function of frequency

Grahic Jump Location
Figure 3

Attenuation as a function of frequency



Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In